# SDR HALA2023030100029

- Difficulty date: February 28, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 36,489 hours, 5,733 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: 43711190003
- Part serial: 01715
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SUBMISSION TO HALA2023030100029. CHANGED FLIGHT NUMBER TO MX DUE TO DISCREPANCY WAS FOUND DURING PDC. ETOPS - DURING PDC FOUND 2 CRACKS ON #1 ENG INLET COWL. REMOVED AND REPLACED ENGINE INLET COWL PER AMM 71-61-41. ALL OPS CHECKS GOOD. OK FOR SVC.
